Warning: parse_url(http:///ct?url=http%3A%2F%2Fdx.doi.org%2F10%252E1016%2Fj%252Ejmaa%252E2011%252E03%252E050&v=c5b7f005) [function.parse-url]: Unable to parse URL in /homepages/28/d246563109/htdocs/typo3/sysext/cms/tslib/class.tslib_content.php on line 5186

Warning: parse_url(http:///ct?url=http%3A%2F%2Fdx.doi.org%2F10%252E1016%2Fj%252Egeomphys%252E2010%252E10%252E011&v=4c59e6e4) [function.parse-url]: Unable to parse URL in /homepages/28/d246563109/htdocs/typo3/sysext/cms/tslib/class.tslib_content.php on line 5186

Warning: parse_url(http:///ct?url=http%3A%2F%2Fdx.doi.org%2F10%252E1142%2FS1402925111001155&v=d89a46e2) [function.parse-url]: Unable to parse URL in /homepages/28/d246563109/htdocs/typo3/sysext/cms/tslib/class.tslib_content.php on line 5186

Warning: parse_url(http:///ct?url=http%3A%2F%2Fdx.doi.org%2F10%252E1016%2Fj%252Ena%252E2011%252E04%252E043&v=9f2417c3) [function.parse-url]: Unable to parse URL in /homepages/28/d246563109/htdocs/typo3/sysext/cms/tslib/class.tslib_content.php on line 5186

Warning: parse_url(http:///ct?url=http%3A%2F%2Fdx.doi.org%2F10%252E1088%2F1751-8113%2F44%2F22%2F225203&v=b4d830a3) [function.parse-url]: Unable to parse URL in /homepages/28/d246563109/htdocs/typo3/sysext/cms/tslib/class.tslib_content.php on line 5186
Peter L. Reichertz Institut für Medizinische Informatik: Martin Kohlmann

Dr. rer. nat. Martin Kohlmann


Wissenschaftlicher Mitarbeiter
am Peter L. Reichertz Institut für Medizinische Informatik
der Technischen Universität Braunschweig
und der Medizinischen Hochschule Hannover


Peter L. Reichertz Institut für Medizinische Informatik
Mühlenpfordtstraße 23

D-38106 Braunschweig

Telefon:0531/3919500
Fax:0531/3919502

 

Projekte

abgeschlossene Projekte

Publikationen:

A variational approach to dislocation problems for periodic Schrödinger operators (J. Math. Anal. Appl. 381 (2011) 166-178) 10.1016/j.jmaa.2011.03.050

Spectral Properties of Grain Boundaries at Small Angles of Rotation (J. Spectr. Theory 1 (2011) 1-23) http://arxiv.org/abs/1009.4039 

Dislocation problems for periodic Schrödinger operators and mathematical aspects of small angle grain boundaries (to appear in Proceedings of the IWOTA 2010) http://arxiv.org/abs/1101.5526

with J. Escher and B. Kolev: Geometric aspects of the periodic $\mu$-Degasperis-Procesi equation (Progr. Nonlinear Differential Equations Appl. 60 (2011) 193-209) http://arxiv.org/abs/1004.0978 

with J. Escher and J. Lenells: The geometry of the two-component Camassa-Holm and Degasperis-Procesi equations (J. Geom. Phys. 61 (2011) 436-452) 10.1016/j.geomphys.2010.10.011

The periodic $\mu$-$b$-equation and Euler equations on the circle (J. Nonlinear Math. Phys. 18 (2011) 1-8) 10.1142/S1402925111001155

Global existence and blow-up for a weakly dissipative $\mu$DP equation (Nonlinear Analysis 74 (2011) 4746-4753) 10.1016/j.na.2011.04.043

The curvature of semidirect product groups associated with two-component Hunter-Saxton systems (J. Phys. A: Math. Theor. 44 (2011) 225203 (17pp)) 10.1088/1751-8113/44/22/225203

Seite enthält dynamische Inhalte,
letzte Aktualisierung der statischen Inhalte: 1. Juli 2011